Home Aktualny numer Archiwum Redakcja Informacje dla autorów Recenzenzowanie prac Indeksowanie czasopisma Dla sponsorów Kontakt

Tom 24. nr 1
Marzec 2019

Liver injury during long-term Aspirin Treatment After Desensitization (ATAD) in a patient with nonsteroidal anti-inflammatory drugs-exacerbated respiratory disease (N-ERD) – A case report(streszczenie)
Karolina Frachowicz, Aleksandra Wardzyńska, Anna Sajna,Joanna S. Makowska, Marek L. Kowalski
We report a case of a 65-year-old woman with respiratory problems increased by N-ERD, who after 9 years of daily intake of 650 mg of aspirin after desensitization experienced a significant liver enzymes elevation, consistent with drug-induced liver injury. Clinical symptoms of liver injury and elevated serum transaminases levels resolved after aspirin intake discontinuation.
Keywords: nonsteroidal anti-inflammatory exacerbated respiratory disease, N-ERD, aspirin asthma, ASA desensitization, aspirin treatment after desensitization, drug-induced complications, liver damage
Home Aktualny numer Archiwum Redakcja Informacje dla autorów Recenzenzowanie prac Indeksowanie czasopisma Dla sponsorów Kontakt